A 75-year-old man was admitted to the hospital after suffering from confusion , nausea, dizziness, and sleepiness. He had a history of type 2 diabetes mellitus, hypertension, aortic valve stenosis, and atrial fibrillation.

A 75-year-old man was admitted to the hospital after suffering from confusion , nausea, dizziness, and sleepiness. He had a history of type 2 diabetes mellitus, hypertension, aortic valve stenosis, and atrial fibrillation. His drug history included tolbutamide, pravastatin, bumetanide bisoprolol, warfarin, and digoxin. Tests revealed that he did not have a systemic infection, but did have decreased renal function, and that his digoxin levels were very high. 1. What is the likelihood that this patient was experiencing digoxin toxicity? 2. What health conditions may contribute to digoxin toxicity? 3. Are there other drugs that could be used instead of digoxin for patients who are at risk of digoxin toxicity? If so, please discuss them.

find the cost of your paper

As a public health professional, it is likely that you will conduct focus groups as part of community health assessments.

Scholar-Practitioner Project Assignment: The Focus Group Protocol As a public health professional, it is likely that you will conduct focus groups as part of community health assessments. Focus groups are….

Case Study: Mr. John Hemsley, 56 years old, presented to his general practitioner (GP) with a three-month history of constipation and abdominal discomfort.

Case Study: Mr. John Hemsley, 56 years old, presented to his general practitioner (GP) with a three-month history of constipation and abdominal discomfort. More recently he has felt very fatigued….

You work in an intensive care unit where there is an all-registered nurse (RN) staff.

Creating a Plan to Reduce Resistance. You work in an intensive care unit where there is an all-registered nurse (RN) staff. The staff work 12-hour shifts, and each nurse is….